AdvilCaps 400 mg is a medicine containing a non-steroidal anti-inflammatory drug: ibuprofen . It
is recommended for adults and children over 30 kg (approximately 11-12 years old) in the short-term treatment of fever and/or pain such as toothache, headache, flu, body aches or painful periods.
Its active substance is ibuprofen, dosed at 400.00 mg for one capsule.
The other components of its formula are macrogol 600, and 50% potassium hydroxide solution.
The capsule shell is composed of partially dehydrated liquid sorbitol*, gelatin, and purified water. The printing ink consists of OPACODE NSP-78-17827 (SDA 35A alcohol (ethanol and ethyl acetate), propylene glycol, black iron oxide (E172), polyvinyl acetate phthalate, purified water, isopropyl alcohol, macrogol 400 and ammonium hydroxide 28%.
*Sorbitol Liquid Partially Dehydrated contains, among others, sorbitol, maltitol, 1,4-sorbitan, sorbitans, purified water.
Using the lowest dose for the shortest duration necessary to relieve symptoms will minimize the occurrence of adverse effects.
Купить Advil
Цена Advil
Buy Advil
Price Advil


















